Hi, i don't take Korlym myself but did a bit of research and found the following paragraph from results of a clinical trial;
Korlym is also being evaluated as a potential indication for psychotic depression, a serious disorder characterized by severe depression accompanied by delusions, hallucinations or both. The disorder affects about three million people annually in the U.S.
So you really need to discuss your feelings of depression with your doctor asap. It could mean you need to discontinue this medication, but don't make that decision yourself.
I have been taking Korlym for about a month. Because I was somewhat depressed sometimes with the Cushings, I don't notice much difference in my mood now. Regardless, I am managing. My doctor is very positive when he says he thinks I will in time be feeling much better after my body has gotten use to the lower cortisol levels. He said that what we are going through (in my case anyway) in terms of being very tired, maybe depressed, and achy are withdrawal symptoms. Our bodies are so use to high levels of cortisol and when that steroid is withheld, we go through somewhat painful withdrawal--maybe much like an alcoholic or drug addict. If you can manage to hang in there, it is likely that in time it will pay off, and you will be feeling much better.
- Korlym Information for Consumers
- Korlym Information for Healthcare Professionals (includes dosage details)
- Side Effects of Korlym (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Korlym - What do you do when you are tired all the time because you have Cushing's disease..then to?
Posted 20 Aug 2012 • 1 answer
Posted 12 Oct 2012 • 1 answer
Posted 8 Apr 2015 • 2 answers
Posted 5 Oct 2015 • 1 answer
Posted 10 Dec 2017 • 0 answers